Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 102, NWS Springfield, MO

September 18, 2005St. Clair County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 18, 2005, 7:53 AM CDT for St. Clair County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2005, 7:53 AM CDT (12:53 UTC)
Expired
Sep 18, 2005, 11:00 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 95 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
740 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 181257
FFWSGF
MOC185-181600-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CDT SUN SEP 18 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI.

* UNTIL 1100 AM CDT.

* AT 750 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS ARE APPROACHING THREE     
  INCHES ACROSS WEST CENTRAL PORTIONS OF THE COUNTY. ADDITIONAL      
  THUNDERSTORMS MAY BRING ANOTHER INCH OR TWO OF RAIN THROUGH MID    
  MORNING.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...OSCEOLA...JOHNSON CITY...MONEGAW SPRINGS...ROSCOE...
  TABERVILLE...TIFFIN AND VISTA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3805 9364 3789 9369 3791 9405 3812 9405
      3811 9391 3808 9373

$$

SAW
1 follow-up statement
000 
WGUS73 KSGF 181558
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 AM CDT SUN SEP 18 2005

MOC185-181607-
ST. CLAIR MO-
1057 AM CDT SUN SEP 18 2005

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. CLAIR COUNTY
HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.


LAT...LON 3805 9364 3789 9369 3791 9405 3812 9405
      3811 9391 3808 9373

$$

SAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 6:35 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Sep 18, 6:35 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 AM CDT SUN SEP 18 2005

.AVIATION...

FOR 12Z TAFS...THUNDERSTORMS MAY CLIP THE SGF TERMINAL DURING THE
FIRST HOUR OF THIS TAF CYCLE...BUT THUNDERSTORMS SHOULD MISS THE JLN
TERMINAL. MARGINAL NON-CONVECTIVE LLWS SET UP IS OCCURRING IN THE
JLN AREA WITH NEODESHA PROFILER SHOWING 21045KT AT FIRST GATE WITH
SFC WINDS AT JLN STILL BACKED AT 150. LLWS WILL ABATE BY MID MORNING
AS STRONGER WINDS BEGIN TO MIX TO THE SURFACE.

GUSTY SOUTHERLY WINDS ARE ON TAP FOR TODAY...ESPECIALLY LATE THIS
MORNING AND EARLY THIS AFTERNOON WHEN SFC WINDS COULD GUST 20-25KT
AT TIMES. GUSTINESS OF WINDS SHOULD SUBSIDE LATE THIS
AFTERNOON...HOWEVER A BRISK SOUTH WIND WILL CONTINUE THROUGH
TONIGHT. WINDS SHOULD BACK TO THE MAGIC 150 DIRECTION AT SGF
POSSIBLY ALLOWING FOR SOME GUSTS TO 20KT THIS EVENING.

TERRY

&&

.PREV DISCUSSION...

LATE EVENING UPDATE REGARDING NEAR TERM CONVECTIVE TRENDS...

LATEST OBSERVATIONAL AND MODEL DATA CONTINUE TO SUGGEST THAT
EXPLOSIVE CONVECTIVE DEVELOPMENT SHOULD TAKE PLACE LATER TONIGHT
INTO SUNDAY MORNING. 00Z UPPER AIR DATA FROM KAMA AND KDDC BOTH SHOW
VERY STEEP MID LEVEL LAPSE RATES WITH DELTA TS OF OVER 20C. STRONG
WESTERLY MID LEVEL FLOW IS ADVECTING THOSE STEEPER LAPSE RATES
EASTWARD WHILE STRENGTHENING SOUTHWESTERLY LOW LEVEL JET CONTINUES
TO PUMP LOW LEVEL MOISTURE NORTHEASTWARD TOWARD THE OZARKS. GOES
DERIVED SOUNDER DATA SHOWS THE SURGE OF HIGHER PRECIP WATER VALUES
PUSHING EASTWARD INTO THE AREA. REGIONAL PROFILER NETWORK NICELY
DEPICTS BOTH A STRENGTHENING LOW LEVEL JET 30-40KT ALREADY OVER
NORTHERN OK INTO SE KS...ALSO SHOWS A 95-100KT 250MB JET STREAK
PROGRESSING EASTWARD FROM THE KS/NE BORDER EASTWARD INTO ILLINOIS.
PERSISTENT MOISTURE CONVERGENCE ON THE NOSE OF THE STRONG LOW LEVEL
JET COMBINED WITH ENHANCED UPPER LEVEL DIVERGENCE IN THE RIGHT
ENTRANCE REGION OF THE 250MB JET SHOULD PROVIDE SUFFICIENT LIFT FOR
PARCELS TO REACH LFC LATER TONIGHT. FORECAST SOUNDINGS FOR 12Z
SUNDAY SHOW ELEVATED CAPE VALUES IN EXCESS OF 2000 J/KG WITH THE NAM
POINT SOUNDINGS THE MOST EXTREME WITH MUCAPES OF 3000-4000 J/KG.
SHEAR WITHIN CONVECTIVE CLOUD LAYER (ROUGHLY 800-300MB) WILL BE
QUITE STRONG (>40KT) AND CERTAINLY SUFFICIENT TO SUPPORT WELL
ORGANIZED UPDRAFTS AND POTENTIAL ELEVATED SUPERCELLULAR STRUCTURES.
PRIMARY HAZARD WILL STILL LIKELY BE LARGE HAIL...POTENTIALLY UP TO
GOLF BALL SIZE. EXACT LOCATION OF CONVECTIVE INITIATION IS STILL
DIFFICULT TO PINPOINT...HOWEVER PROFILER DATA WOULD SUGGEST THE
THREAT MAY BE A BIT FURTHER EAST THAN WHAT WE CURRENTLY HAVE IN OUR
GRIDS. GRIDS WILL BE UPDATED SHORTLY TO INCREASE POPS LATE TONIGHT
AND ESPECIALLY SUNDAY MORNING WHEN LIKELY POPS SEEM JUSTIFIABLE.

CONVECTION SHOULD END FROM WEST TO EAST THIS MORNING AS THE LOW
LEVEL JET VEERS AND WEAKENS. SKIES WILL PROBABLY CLEAR OUT IN THE
WAKE OF MORNING CONVECTION ALLOWING TEMPS TO REALLY WARM UP
NICELY...ESPECIALLY OVER OUR WESTERN CWA WHERE THEY ARE MOST LIKELY
TO SEE THE MOST AMOUNT OF SUNSHINE. KEPT TEMPS DOWN A BIT OVER OUR
EASTERN COUNTIES WHERE CONVECTION OR CONVECTIVE DEBRIS COULD LINGER
INTO THE AFTERNOON. IF CONVECTION CLEARS OUT QUICKLY THEN TEMPS
THERE MAY NEED TO BE BUMPED UP.

WILL PROBABLY BE ANOTHER BUSY NIGHT OF CONVECTION TONIGHT...HOWEVER
TONIGHT IT APPEARS AS THOUGH THE LOW LEVEL JET WILL FOCUS LIFT MUCH
FURTHER NORTH ACROSS NORTHERN MISSOURI. SOME POTENTIAL DOES EXIST
FOR CONVECTION TO PEEL SOUTHEAST AND CLIP MID MISSOURI LATE TONIGHT
SO KEPT GOING CHANCE POPS IN THAT AREA. FURTHER SOUTH...CAP SHOULD
HOLD STRONG GIVEN THE LACK OF FORCING. WILL BE AN UNSEASONABLY WARM
NIGHT WITH LOWS IN THE UPPER 60S/LOWER 70S...10 TO 15 DEGREES ABOVE
AVERAGE.

DIFFERENCES APPEAR BETWEEN THE GFS AND THE NAM BY MONDAY. GFS IS NOT
QUITE AS STRONG OR AS FAR SOUTH WITH THE EFFECTS OF THE SHORTWAVE
PASSING TO OUR NORTH AND SUBSEQUENTLY THE SURFACE BOUNDARY STALLS
FURTHER NORTH. THE UKMET AND NGM TEND TO BE MORE IN LINE WITH THE
NAM SOLUTION...AND GIVEN THE POTENTIAL FOR TONIGHTS CONVECTION TO
RE-ENFORCE OR RE-ENERGIZE THE SURFACE BOUNDARY HAVE DECIDED TO LEAN
MORE HEAVILY ON THE NAM FOR THE MONDAY/MONDAY NIGHT TIME FRAME.

NAM IS PUSHING A SURFACE BOUNDARY THROUGH THE AREA MONDAY
AFTERNOON/EVENING. SHOULD BE SUFFICIENT HEATING AHEAD OF THE
BOUNDARY TO ALLOW FOR MODERATE TO STRONG SURFACE BASED INSTABILITY
TO DEVELOP. VERTICAL WIND SHEAR PROFILES WILL STRENGTHEN AS THE MID
LEVEL HEIGHT GRADIENT TIGHTENS IN ASSOCIATION WITH THE SHORTWAVE
PASSING TO OUR NORTH. GIVEN THE DISCREPANCIES BETWEEN NAM AND
GFS...AM RELUCTANT TO HIT THE SEVERE WEATHER THREAT TOO
HARD...HOWEVER IF THE NAM PANS OUT THEN COULD BE A RATHER
SUBSTANTIAL SEVERE WEATHER EPISODE MONDAY AFTERNOON AND EVENING WITH
THE POTENTIAL FOR SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL.

ASSUMING THE NAM SOLUTION PANS OUT THEN SOME COOLER AND DRIER AIR
WOULD FILTER INTO THE CWA TUESDAY INTO TUESDAY NIGHT AS THE BOUNDARY
STALLS OUT JUST TO OUR SOUTH. COULD CERTAINLY SEE WIGGLES IN THE
FLOW IGNITE ELEVATED CONVECTION TO THE NORTH OF THE BOUNDARY TUESDAY
NIGHT BUT REALLY DIDNT FEEL CONFIDENT ENOUGH TO MAKE ANY WHOLESALE
CHANGES TO GOING FORECAST ATTM. DID TWEAK TEMPS/DEWPOINTS DOWN A BIT
MONDAY NIGHT THROUGH TUESDAY NIGHT...BUT IF THE GFS TRENDS CLOSER TO
THE NAM THEN FURTHER DOWNWARD ADJUSTMENTS WOULD PROBABLY BE
NECESSARY.

NO CHANGES MADE TO EXTENDED GRIDS.

IZZI

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 18, 6:00 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT SUN SEP 18 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 AM CDT SUN SEP 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SOME MAY PRODUCE:
    CONTINUOUS CLOUD CLOUD TO GROUND LIGHTNING.
    TORRENTIAL DOWNPOURS LEADING TO LOCALIZED FLOODING.
    AND HAIL UP TO THE SIZE OF HALF DOLLARS.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL AFFECT MUCH OF THE OUTLOOK AREA THIS
  MORNING...THE GREATEST COVERAGE OF STORMS WILL BE NORTH OF HIGHWAY
  60.

  DISCUSSION:

  THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THIS MORNING.
  GIVEN THE PRESENCE OF STRONG INSTABILITY AND STRONG WINDS ALOFT
  SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL THE PRIMARY
  THREAT. IN ADDITION TO LARGE HAIL...LOCALLY HEAVY RAINFALL
  AMOUNTS...POSSIBLY IN EXCESS OF TWO INCHES IN SPOTS...COULD LEAD
  TO SOME LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING AS A COLD
  FRONT DROPS SOUTHEASTWARD ACROSS THE OUTLOOK AREA. EARLY
  INDICATIONS ARE THAT SUFFICIENT INSTABILITY AND WIND SHEAR WILL BE
  PRESENT TO SUPPORT SEVERE THUNDERSTORMS...ESPECIALLY SOUTH OF
  INTERSTATE 44.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED NATURE OF SEVERE WEATHER...SPOTTER ACTIVATION
  IS NOT ANTICIPATED THIS MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Local storm report, Sep 18, 5:05 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0505 AM CDT SUN SEP 18 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0503 AM     HAIL             (TBN)FT LEONARD WOOD AAF37.75N 92.13W
09/18/2005  0.50 INCH        PULASKI            MO   OTHER FEDERAL
Special weather statement, Sep 18, 6:18 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 AM CDT SUN SEP 18 2005

KSZ073-097-101-MOZ066-077-088-093-101>102-181230-
BOURBON-CHEROKEE-CRAWFORD-BARRY-BARTON-JASPER-MCDONALD-NEWTON-
VERNON-
618 AM CDT SUN SEP 18 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 796 FOR THE FOLLOWING AREA...

IN KANSAS THIS CANCELS 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON... CHEROKEE... CRAWFORD...

IN MISSOURI THIS CANCELS 6 COUNTIES

IN SOUTHWEST MISSOURI

BARRY... BARTON... JASPER...
MCDONALD... NEWTON... VERNON...

THIS INCLUDES THE CITIES OF...ANDERSON...BAXTER SPRINGS...
CARTHAGE...CASSVILLE...COLUMBUS...FORT SCOTT...JOPLIN...LAMAR...
MONETT...NEOSHO...NEVADA...PINEVILLE AND PITTSBURG.

MOZ055-067>068-078>079-089>090-094>095-103-181300-
BENTON-CEDAR-CHRISTIAN-DADE-GREENE-HICKORY-LAWRENCE-POLK-
ST. CLAIR-STONE-
618 AM CDT SUN SEP 18 2005

...SEVERE THUNDERSTORM WATCH NUMBER 796 REMAINS VALID UNTIL 8 AM CDT
FOR THE FOLLOWING AREA...

IN MISSOURI THIS WATCH INCLUDES 10 COUNTIES

IN CENTRAL MISSOURI

BENTON... HICKORY... ST. CLAIR...

IN SOUTHWEST MISSOURI

CEDAR... CHRISTIAN... DADE...
GREENE... LAWRENCE... POLK...
STONE...

THIS INCLUDES THE CITIES OF...APPLETON CITY...AURORA...BOLIVAR...
COLE CAMP...EL DORADO SPRINGS...GALENA...GREENFIELD...HERMITAGE...
KIMBERLING CITY...MOUNT VERNON...NIXA...OSCEOLA...OZARK...
REPUBLIC...SPRINGFIELD...STOCKTON AND WARSAW.

IZZI
Local storm report, Sep 18, 6:30 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0630 AM CDT SUN SEP 18 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             1 N MILO                37.76N 94.32W
09/18/2005  1.00 INCH        VERNON             MO   LAW ENFORCEMENT

0625 AM     HAIL             2 S BOLIVAR             37.59N 93.42W
09/18/2005  0.50 INCH        POLK               MO   BROADCAST MEDIA

FEH
Local storm report, Sep 18, 6:58 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0658 AM CDT SUN SEP 18 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HAIL             3 S JERICO SPRINGS      37.58N 94.02W
09/18/2005  0.75 INCH        CEDAR              MO   CO-OP OBSERVER

            40 MPH WINDS WERE ALSO REPORTED

FEH
Local storm report, Sep 18, 7:02 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0702 AM CDT SUN SEP 18 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             1 N ARCOLA              37.54N 93.92W
09/18/2005  0.75 INCH        DADE               MO   PUBLIC

FEH
Special weather statement, Sep 18, 7:50 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 AM CDT SUN SEP 18 2005

MOZ055-067>068-078>079-089>090-094>095-103-181400-
BENTON-CEDAR-CHRISTIAN-DADE-GREENE-HICKORY-LAWRENCE-POLK-
ST. CLAIR-STONE-
750 AM CDT SUN SEP 18 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 796 FOR THE FOLLOWING AREA...

IN MISSOURI THIS CANCELS 10 COUNTIES

IN CENTRAL MISSOURI

BENTON... HICKORY... ST. CLAIR...

IN SOUTHWEST MISSOURI

CEDAR... CHRISTIAN... DADE...
GREENE... LAWRENCE... POLK...
STONE...

THIS INCLUDES THE CITIES OF...APPLETON CITY...AURORA...BOLIVAR...
COLE CAMP...EL DORADO SPRINGS...GALENA...GREENFIELD...HERMITAGE...
KIMBERLING CITY...MOUNT VERNON...NIXA...OSCEOLA...OZARK...
REPUBLIC...SPRINGFIELD...STOCKTON AND WARSAW.

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 4:49 AM CDTFlash Flood WarningSGFPulaski6 hr
Sep 18, 5:12 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon63 min
Sep 18, 5:53 AM CDTSevere Thunderstorm WarningSGFGreene, Polk53 min
Sep 18, 6:20 AM CDTSevere Thunderstorm WarningSGFDallas40 min
Sep 18, 6:25 AM CDTFlash Flood WarningSGFVernon6 hr
Sep 18, 6:54 AM CDTFlash Flood WarningSGFDent, Phelps4 hr

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.